MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAL
Medical Device Problem Codes Premature Discharge of Battery (1057); No Display/Image (1183); Visual Prompts will not Clear (2281); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 400 mg/dl.Customer stated that insulin pump had unexpected restart.Customer stated that piston inside the insulin pump was stuck all the way up.Customer also stated that they were unable to clear the alarm.Customer was advised to observe time clock for one minute to verify if time advances and it was not advanced.Customer stated that screen was blank after inserting new battery.Customer stated that contacts on the battery cap was not missing or damaged.Customer stated that the display did not return.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
No frozen screen, blank display or button error alarm noted.Device time or clock moved.However, device had unresponsive esc and act buttons due to unlocked lcd keypad connector.Unable to perform operating currents, self-test, a21 error test, rewind test, basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test and displacement test or verify a21 alarm due to unresponsive button.

Brand Name
530G INSULIN PUMP MMT-751NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9852836
Report Number3004209178-2020-88603
Device Sequence Number2921138
Product Code OZO
UDI-Device Identifier00643169404328
UDI-Public(01)00643169404328
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAL
Device Catalogue NumberMMT-751NAL
Device Lot NumberA3751NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient Weight95